Bernoulli Free Boundary Problems

E Shargorodsky, J F Toland

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationMemoirs of the American Mathematical Society
Place of PublicationU. S. A.
PublisherAMS Press
Chapter2
ISBN (Print)9780821841891, 9781470405205
DOIs
Publication statusPublished - 2006

Publication series

NameMemoirs of American Mathematical Society
PublisherAmerican Mathematical Society
Number914
Volume196
ISSN (Print)0065-9266

Cite this

Shargorodsky, E., & Toland, J. F. (2006). Bernoulli Free Boundary Problems. In Memoirs of the American Mathematical Society (Memoirs of American Mathematical Society; Vol. 196, No. 914). AMS Press. https://doi.org/10.1090/memo/0914